# SDR SIMA200635404

- Difficulty date: December 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 16,915 hours, 17,202 cycles
- Engine: Allsn AE3007A
- Engine time: 12,510 hours, 12,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 2
- Part time: 12,510 hours, 12,090 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

POWER WAS REDUCED BELOW 75 PERCENT ENGINE 2 HAD A NOTICEABLE VIBRIATION.  REMOVED AND REPLACED NR 2 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
